# SDR FDEA201309272323

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,758 hours, 22,944 cycles
- Engine: Pwa PW4158
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Engine Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  NR 2 OIL TEMP WAS AT 142, 16 MINUTES AFTER, DURING CLIMBOUT REACHED 162 AND WAS CONTINUING TO INCREASE.  MAX TEMP REACHED 168.  TOTAL TIME ABOVE 163 WAS 9 MINUTES AND 30 SECONES, OIL DELTA TEMP ON ECAM WAS AT 0.  ALL OTHER ENGINE PARAMETERS NORMAL.  TERMINAL BLOCK 204VT/7-C & 204VT/6-B NEW CONTACT PIN REPLACED. HIGH POWER RUN PERFORMED AND PARAMETERS NORMAL.
